Поле DC | Значение | Язык |
dc.contributor.author | Vasilyev, A. V. | - |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2024-10-24T11:30:22Z | - |
dc.date.available | 2024-10-24T11:30:22Z | - |
dc.date.issued | 2023 | - |
dc.identifier.citation | Vasilyev, A.V. Elliptic problems and integral equations in spaces of different smoothness in different variables / A.V. Vasilyev, V.B. Vasilyev // Differential equations. - 2023. - Vol.59, №6.-P. 751-761. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/63737 | - |
dc.description.abstract | We consider a model elliptic pseudo-differential equation and the simplest boundary value problems in a quadrant in a Sobolev-Slobodetsky space of different orders of smoothness in different variables | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | difference equations | ru |
dc.subject | elliptic equations | ru |
dc.subject | elliptic problems | ru |
dc.subject | integral equations | ru |
dc.subject | different variables | ru |
dc.subject | Sobolev-Slobodetsky spaces | ru |
dc.title | Elliptic problems and integral equations in spaces of different smoothness in different variables | ru |
dc.type | Article | ru |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|